Advanced Search
Article Contents
Article Contents

Existence of positive multi-bump solutions for a Schrödinger-Poisson system in $\mathbb{R}^{3}$

Abstract / Introduction Related Papers Cited by
  • In this paper we are going to study a class of Schrödinger-Poisson system $$ \left\{ \begin{array}{ll} - \Delta u + (\lambda a(x)+1)u+ \phi u = f(u) \mbox{ in } \,\,\, \mathbb{R}^{3},\\ -\Delta \phi=4\pi u^2 \mbox{ in } \,\,\, \mathbb{R}^{3}.\\ \end{array} \right. $$ Assuming that the nonnegative function $a(x)$ has a potential well $int (a^{-1}(\{0\}))$ consisting of $k$ disjoint bounded components $\Omega_1, \Omega_2, ....., \Omega_k$ and the nonlinearity $f(t)$ has a subcritical growth, we are able to establish the existence of positive multi-bump solutions by variational methods.
    Mathematics Subject Classification: 35J20, 35J65.


    \begin{equation} \\ \end{equation}
  • [1]

    C. O. Alves, Existence of multi-bump solutions for a class of quasilinear problems, Adv. Nonlinear Stud., 6 (2006), 491-509.


    C. O. Alves, Multiplicity of multi-bump type nodal solutions for a class of elliptic problems in $\mathbbR^N$, Top. Meth. Nonlinear Anal., 34 (2009), 231-250.doi: 10.12775/TMNA.2009.040.


    C. O. Alves and M. A. Souto, Existence of least energy nodal solution for a Schrödinger-Poisson system in bounded domains, Z. Angew. Math. Phys., 65 (2014), 1153-1166.doi: 10.1007/s00033-013-0376-3.


    A. Ambrosetti and R. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404.doi: 10.1142/S021919970800282X.


    A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108.doi: 10.1016/j.jmaa.2008.03.057.


    V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Top. Meth. Nonlinear Anal., 11 (1998), 283-293.


    H. Berestycki and P.L. Lions, Nonlinear scalar field equations, I - existence of a ground state, Arch. Rat. Mech. Analysis, 82 (1983), 313-346.doi: 10.1007/BF00250555.


    O. Bokanowski and N. J. Mauser, Local approximation for the Hartree-Fock exchange potential: A deformation approach, $M^3$AS, 9 (1999), 941-961.doi: 10.1142/S0218202599000439.


    G. Cerami and G. Vaira, Positive solutions for some non-autonomous Schrödinger-Poisson systems, J. Differential Equations, 248 (2010), 521-543.doi: 10.1016/j.jde.2009.06.017.


    G. M. Coclite, A multiplicity result for the nonlinear Schrödinger-Maxwell equations, Commun. Appl. Anal., 7 (2003), 417-423.


    T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A., 134 (2004), 893-906.doi: 10.1017/S030821050000353X.


    T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.


    P. d'Avenia, Non-radially symmetric solutions of nonlinear Schrödinger equation coupled with Maxwell equations, Adv. Nonlinear Stud., 2 (2002), 177-192.


    M. del Pino and P. L. Felmer, Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. PDE, 4 (1996), 121-137.doi: 10.1007/BF01189950.


    Y. H. Ding and K. Tanaka, Multiplicity of positive solutions of a nonlinear Schrödinger equation, Manuscripta Math., 112 (2003), 109-135.doi: 10.1007/s00229-003-0397-x.


    L. Gongbao, Some properties of weak solutions of nonlinear scalar field equations, Ann. Acad. Sci. Fenn. Math., 14 (1989), 27-36.doi: 10.5186/aasfm.1990.1521.


    G. Siciliano, Multiple positive solutions for a Schrödinger-Poisson-Slater system, J. Math. Analysis and Appl., 365 (2010), 288-299.doi: 10.1016/j.jmaa.2009.10.061.


    H. Kikuchi, On the existence of a solution for elliptic system related to the Maxwell-Schrödinger equations, Nonlinear Anal., 67 (2007), 1445-1456.doi: 10.1016/j.na.2006.07.029.


    I. Ianni and G. Vaira, On concentration of positive bound states for the Schrödinger-Poisson problem with potentials, Adv. Nonlinear Stud., 8 (2008), 573-595.


    I. Ianni, Sign-changing radial solutions for the Schrödinger-Poisson-Slater problem, Topol. Methods Nonlinear Anal., 41 (2013), 365-385.


    Y. S. Jiang and H. S. Zhou, Schrödinger-Poisson system with steep potential well, J. Differential Equations, 251 (2011), 582-608.doi: 10.1016/j.jde.2011.05.006.


    S. Kim and J. Seok, On nodal solutions of the Nonlinear Schrödinger-Poisson equations, Comm. Cont. Math., 14 (2012), 12450041-12450057.doi: 10.1142/S0219199712500411.


    C. Miranda, Un' osservazione su un teorema di Brouwer, Bol. Un. Mat. Ital., 3 (1940), 5-7.


    N. J. Mauser, The Schrödinger-Poisson-$X_\alpha$ equation, Applied Math. Letters, 14 (2001), 759-763.doi: 10.1016/S0893-9659(01)80038-0.


    L. Pisani and G. Siciliano, Note on a Schrödinger-Poisson system in a bounded domain, Appl. Math. Lett., 21 (2008), 521-528.doi: 10.1016/j.aml.2007.06.005.


    D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Analysis, 237 (2006), 655-674.doi: 10.1016/j.jfa.2006.04.005.


    D. Ruiz and G. Siciliano, A note on the Schrödinger-Poisson-Slater equation on bounded domains, Adv. Nonlinear Stud., 8 (2008), 179-190.


    O. Sánchez and J. Soler, Long-time dynamics of the Schrödinger-Poisson-Slater system, J. Statistical Physics, 114 (2004), 179-204.doi: 10.1023/B:JOSS.0000003109.97208.53.


    E. Séré, Existence of infinitely many homoclinic orbits in Halmitonian systems, Math. Z., 209 (1992), 27-42.doi: 10.1007/BF02570817.


    F. Zhao and L. Zhao, Positive solutions for Schrödinger-Poisson equations with a critical exponent, Nonlinear Anal., 70 (2009), 2150-2164.doi: 10.1016/j.na.2008.02.116.


    X. Zhang and S. Ma, Multi-bump solutions of Schrödinger-Poisson equations with steep potential well, Z. Angew. Math. Phys., 66 (2015), 1615-1631.doi: 10.1007/s00033-014-0490-x.


    M. Willem, Minimax Theorems, Birkhäuser Boston, MA 1996.doi: 10.1007/978-1-4612-4146-1.

  • 加载中

Article Metrics

HTML views() PDF downloads(135) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint